# SDR 2008UALA02704

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 34,325 hours, 9,684 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: K0183B
- Condition: Overheated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, M
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC SYSTEM OVERHEAT PROBLEM CAUSED FLIGHT DIVERSION.  REPLACED RT EDP.  NO SHOP RECORD FOUND.  ROOT CAUSE UNKNOWN.
